advertisement
Question
Posted by: Luane | 2012/01/26

Burning back of mouth

Hi Doc,

I have been on valdoxan and my P-doc changed me back onto cilift again. Was on Valdoxan. The first week on cilift was a lot better, but week two is different...i am a bit more anxious and it is driving me up the wall. I have also been having a weird burning sensation in the back of my mouth, sort of where my throat and mouth meet...it feels a bit weird. It comes and goes and when I don''t think about it, it kinda goes away....

It also can''t be hearburn, because I am on 40mg nexium with no heartburn.

What is this? Should I worry? Can it be burning mouth syndrome?

I am going to see my P-doc tomorrow again....please can you give me advise?

Is it also normal for the cilift to make you feel better the first week and then worse the next? Is it busy stabalising?

Regards,

Luane

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Generally, antidepressants are starting to work at once, in terms of starting to produce the effects expected, but they sually don't chemically produce a noticeable mood improvement in the first week. But mood improvement isn;t a straight uphill slope, but can be better some days than others, and can be an irregular progress, with the trend being in the right direction
I'm not sure about the sore throat sensation, so check with your p-doc. Sometimes if a drug produces a dry mouth / throat from lessened saliva, it can feel unpleasant, and there are a range of possible causes worth checking directly.
Try taking some multivitamins in the meantime, till you can discuss it with him.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/01/26

Generally, antidepressants are starting to work at once, in terms of starting to produce the effects expected, but they sually don't chemically produce a noticeable mood improvement in the first week. But mood improvement isn;t a straight uphill slope, but can be better some days than others, and can be an irregular progress, with the trend being in the right direction
I'm not sure about the sore throat sensation, so check with your p-doc. Sometimes if a drug produces a dry mouth / throat from lessened saliva, it can feel unpleasant, and there are a range of possible causes worth checking directly.
Try taking some multivitamins in the meantime, till you can discuss it with him.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement